# SDR SWAA2023120627568

- Difficulty date: December 4, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 25,642 hours, 12,537 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Incorrect
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE AFT EMERGENCY FLASHLIGHTS WILL NOT TEST THREE OF FOUR AFT FLASHLIGHTS WILL NOT TEST. ONE IN LEFT FA SEAT/TWO IN RT FA SEAT<[01] OK TO CONT. PER MEL: 25-12-01; SP.1B;[02] MOUNTED ALL AFT EMERGENCY FLASHLIGHTS IN CORRECT POSITION AND OPS CHECK GOOD. REF AMM 33-55-00
